# SDR HNAA2024030400173

- Difficulty date: February 13, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 42,392 hours, 37,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 28-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00183 RH FLOOR SILL IS CORRODED BETWEEN FRM28 AND FRM29.  INSTALLED NEW RH FLOOR SILL FROM FRM 23.4 TO 29.4 PN: 145-20609-005 IAW
EMB 145 SRM 51-40-02-PR
